Sbornik: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sbornik: Mathematics, 1999, Volume 190, Issue 10, Pages 1401–1415
DOI: https://doi.org/10.1070/sm1999v190n10ABEH000430
(Mi sm430)
 

This article is cited in 4 scientific papers (total in 4 papers)

Convergence of regularized traces of powers of the Laplace–Beltrami operator with potential on the sphere Sn

A. N. Bobrov, V. E. Podolskii

M. V. Lomonosov Moscow State University
References:
Abstract: For the Laplace–Beltrami operator Δ on the sphere Sn perturbed by the operator of multiplication by an infinitely smooth complex-valued function q, the convergence without brackets of regularized traces
k(μkαλkαjχj(α)λkkj(α)),
is studied, where the μk and the λk are the eigenvalues of the operators Δ+q and Δ, respectively. Sharp estimates of α in the cases of absolute and conditional convergence are obtained. Explicit formulae for the coefficients χj are obtained for odd potentials q.
Received: 07.05.1998
Bibliographic databases:
UDC: 517.956.227
MSC: 58G25, 58G03, 35P20
Language: English
Original paper language: Russian
Citation: A. N. Bobrov, V. E. Podolskii, “Convergence of regularized traces of powers of the Laplace–Beltrami operator with potential on the sphere Sn”, Sb. Math., 190:10 (1999), 1401–1415
Citation in format AMSBIB
\Bibitem{BobPod99}
\by A.~N.~Bobrov, V.~E.~Podolskii
\paper Convergence of regularized traces of powers of the~Laplace--Beltrami operator with potential on the sphere~$S^n$
\jour Sb. Math.
\yr 1999
\vol 190
\issue 10
\pages 1401--1415
\mathnet{http://mi.mathnet.ru/eng/sm430}
\crossref{https://doi.org/10.1070/sm1999v190n10ABEH000430}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1740154}
\zmath{https://zbmath.org/?q=an:0947.58023}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000085043300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033236628}
Linking options:
  • https://www.mathnet.ru/eng/sm430
  • https://doi.org/10.1070/sm1999v190n10ABEH000430
  • https://www.mathnet.ru/eng/sm/v190/i10/p3
  • This publication is cited in the following 4 articles:
    1. A. I. Kozko, “O nekotorykh priznakakh skhodimosti dlya znakopostoyannykh i znakochereduyuschikhsya ryadov”, Chebyshevskii sb., 18:1 (2017), 123–133  mathnet  crossref  elib
    2. T. V. Zykova, “Regularized Trace of the Perturbed Laplace–Beltrami Operator on Two-Dimensional Manifolds with Closed Geodesics”, Math. Notes, 93:3 (2013), 397–411  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. Zykova T.V., “The regularized trace of the perturbed Laplace–Beltrami operator on a certain family of manifolds”, Doklady Mathematics, 83:2 (2011), 225–226  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:563
    Russian version PDF:266
    English version PDF:27
    References:94
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025